Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Finally Answers
    avatar
    franr posted:
    Good Snowy Morning Everyone
    Here in Boston we are bracing for a very bad snowstorm. I went to see ENT yesterday and told be I am have Larengeal spasms in my esophagus caused by acid in the stomach .And he said it was clear as day.I am on priolsec 2x a day and ned to watch the diet, My appetite increase with the remeron med the psch gave me for the fibro.He is also testing me for sgrogens syndrome. I guess I need to know if anyonelse haas this syndrome and does this coincidende with fibro.
    Reply
     
    avatar
    katmandulou responded:
    Hi FranR, and welcome! I hope you'll be safe and warm during the blizzard. I'm in southeastern MA, and watching the birds fil up at my feeders.

    I don't know whether stomach acid is one of the many things that come with FM. You'd do well to watch what you eat, write it down and note when you have spasms.

    There are some good resources in the right-hand column. Also check out http://www.butyoudontlooksick.com/ . There are some good tips for us, and you have to check out The Spoon Theory - it will help people understand what it's like to be in your body.


    Have your doc check you for Vitamin D deficiency. Sounds simple, but we who live in the northern hemisphere are usually lacking in D.


    Have the best blizzard you can possibly have,
    Lou
     
    avatar
    booch007 responded:
    Oh Fran glad to hear this news...(well not good but so glad you can get better). Sjogrens is often mixed in with a couple of things we get...but also our meds will give a false positive too.

    Things like Cybalta and the SSRI group dry you out. Some have bad side effects and some have few. So watch your meds. Be sure the doc knows everything you take even supplements.

    Again so happy you will be feeling better. Nancy B


    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.